Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topamax RA Girl

Posted by sunsplashinwaves on January 20, 2006, at 22:37:48

In reply to Re: topamax, posted by RA Girl on January 20, 2006, at 22:27:06

I am on Topamax and I have been on it twice - this time for about 10 mnths this time. I lost my hair a little bit in the begining. As I started to loose weight my hair got healthier. I have been on Adderall also and have had sucess with the combo of the 2 meds together. I wish you luck. Let me know if you have any questions.

> I currently take 200 MG of Topamax daily for migraines. It works great, but I'm losing my hair. Anyone else experiencing that side effect? I have been on it for about 8 months. Food still tastes the same, haven't lost a pound. Felt a lot of confusion and fogginess at first...now just forgetful, and nearly bald!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sunsplashinwaves thread:5053
URL: http://www.dr-bob.org/babble/20060115/msgs/601333.html